Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I have high blood pressure and thyroid problem. Is it advisable to take neurobion injection for fatigue ?

for the last four years I am suffering from acute fatigue specially in heat and humid atmosphere.I am under treatment for high blood pressure and triglyceride beside also having heaviness in legs as is of fatigue without any hard work.I am not diabetic. a friend of mine has told me to go for neurobion injections. I am 60 yrs. old and also taking thyronorm 50 thyroid. kindly advice me.
Asked On : Tue, 21 Jun 2011
Answers:  2 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Anukam,

Welcome to HCM.
Thyroid problem can cause fatigue. Fatigue could be caused by many other causes, including low haemoglobin level.
Please check your blood pressure regularly and see if it is well controlled by medicines. Glad to note you are not Diabetic, as diabetes can also cause fatigue. You can take neurobion tablets as well as multivitamin tablet such as supradyn, one tablet a day.
But it is preferable to get a complete health checkup to see if there is any special cause for the fatigue.
Answered: Tue, 21 Jun 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Anukam;
welcome to HealthcareMagic
As you said you are suffering from high blood pressure and also triglyceride so i guess you are taking treatment for both problems and you are also having hypothyroid for which you are taking thyronorm-50.Please see if you are on medicine for high BP and triglycerides as some drugs like beta bockers used for controlling blood pressure(atenolol);atorvastatin for cholesterol and triglycerides can cause fatigue and muscle pain.Also hypothyroid is one of the major reasons to get fatigued.So I would suggest you to consult your doctor ;if required get tested for thyroid again and then get treated.If your doctor gives you neurobion injections it is fine but do not take it on advise of a friend as the injection is painful and before taking it it will be better to know the cause of fatigue.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor